# SDR 2023FA0000541

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: General aviation
- Aircraft: N581EA
- Make and model: Beech B200C
- Aircraft serial: BL143
- Aircraft time: 11,473 hours, 8,427 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Panel
- Part number: EDN5262ATI008
- Part serial: 39780
- Condition: Shorted
- Location: Zone 100
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL FIRE 30 MILES FROM ELP, PILOT PFD GOT BRIGHT - LOOKED OVER AND SAW PILOT PFD FUSE HAD POPPED. ONCE AIRCRAFT WAS ON GROUND IN ELP MAINTENANCE TEAM INSPECTED COCKPIT AND FOUND RIGHT SIDE CIRCUIT BREAKER ILLUMINATED PANEL HAD SEVERAL SHORTED BULBS. PANEL SMELLED OF ELECTRICAL OZONE AND SHOULD SIGNS OF ARCING BETWEEN BULB CONNECTIONS. REMOVED AND REPLACED BULBS AS REQUIRED. OPS CHECKED PANEL WAS GOOD.
